Background: Baclofen is a GABAB agonist that, in overdose, can cause hypothermia, seizures, and profound coma. Multiple case reports have shown that it can mimic brain death. However, physicians caring for critically ill patients may not be aware of this. We present a case where a baclofen overdose mimicked brain death, and the family was told the patient was in fact brain dead. However, the intervention of Poison Control (PC) prevented withdrawal of care. Case Report: A 42-year-old man was found comatose at home near pill bottles. Medications included baclofen, hydrocodoneacetaminophen, tizanidine, and gabapentin. He was given 0.4 mg naloxone en route to hospital with no effect. On Emergency Department arrival, he abruptly had a tonic-clonic seizure. PC was contacted and supportive care was recommended. The patient was subsequently intubated. Vital signs after intubation were as follows: Temperature 32.8oC, pulse 55 bpm, blood pressure 116/74 mmHg. Physical exam revealed mid-point pupils. Labs included a normal serum creatinine of 0.88 mg/dL. He was admitted to intensive care. The next day, he continued to be comatose without sedation. The history suggested that the patient did not ingest a large quantity of baclofen. Therefore, brain death was suspected, and an electroencephalogram was performed which revealed no brain activity. A follow-up call from PC revealed that the treating physician gave the grim news of brain death to the family and planned for withdrawal of care in the next 1.2 days. However, the recommendation from PC was to continue supportive care, as the patient was known to have baclofen on his medication list. Furthermore, his presentation was consistent with baclofen overdose mimicking brain death. The physician was receptive and relayed the information to the family members. The patient began moving extremities later that evening and was discharged to Psychiatry in his usual state of health 4 days later. Discussion: In this case, it was not recognized by the treating physician that a baclofen ingestion could mimic brain death. This caused the patientfs family unnecessary grief and nearly cost the patient his life. However, as a result of a PC consultation, the treating physician was made aware of the many reports of baclofen mimicking brain death, and no permanent harm came to the patient. Conclusion: We report a case of baclofen overdose mimicking brain death that nearly resulted in iatrogenic death. Verification with a PC before declaring brain death in an overdose patient can prevent unnecessary deaths.